acitretin and an increase in multiple sclerosis symptoms

Home > Groups > Acitretin and Multiple Sclerosis Relapse > acitretin and an increase in multiple sclerosis symptoms
  • this is a tricky one but really need some feedback - I am 66 female and have relapsing MS - together with psoriasis I have recently been weened of Methotrexate and onto Acitretin. Have all the common and less common side effects which I can put up with if I have to but recently have noticed several relapse episodes certainly more than I usually have and a very unpleasant cyst down below which needed two weeks of anti biotics. does anyone have a theory about this or indeed had the same problem the bottom line is of course anything that does give more relapses are bad news

    Question created 1 year 7 months ago

Answers

This question hasn't been answered yet.

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes